# SDR REXA2013072001380

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 28,447 hours, 25,756 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING ON DEPARTURE.  TOOK APPROX 1.5-2 MINUTES FOR GEAR TO COME UP.  VIOLENT BANGING NOISE THROUGHOUT THIS PROCESS.  SWUNG GEAR AND DUPLICATED PROBLEM.  NOSE GEAR DOOR STAYED OPEN. PSEU CODES WERE S30 FAR, S31 FAR, S32 FAR. REPLACED NLG DOOR SELECTOR VALVE IAW AMM 32-22-20. GEAR AND DOOR OPS CHECK GOOD.
